# SDR JJBA2019060328020

- Difficulty date: May 28, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 34,408 hours, 21,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR AREA SKIN HAS CORROSION AS MARKED BETWEEN FRAME 18-19 STRINGERS 21L-21R. REPAIRED UNDERFLOOR AREA SKIN CORROSION BETWEEN FRAME 18-19 STRINGERS 21L-21R BY BLEND OUT AND CUT OUT, FILLER AND DOUBLER FABRICATION AND INSTALLATION
